It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board

  • Hoarseness with Advair

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-20-2007, 10:05 PM   #1
    waswell
    Member
    (male)
     
    Join Date: Apr 2005
    Location: Georgia
    Posts: 61
    waswell HB User
    Question Hoarseness with Advair

    Has anybody had horseness when using advair for asthma.Is there any relieve from the horseness.Thanks

     
    The following user gives a hug of support to waswell:
    DEB304 (06-09-2011)
    Sponsors Lightbulb
       
    Old 03-21-2007, 07:19 PM   #2
    Laenini
    Senior Member
    (female)
     
    Laenini's Avatar
     
    Join Date: Nov 2006
    Location: Albertville, MN
    Posts: 264
    Laenini HB UserLaenini HB User
    Re: Horseness with Advair

    There have been reports of candida laryngitis in patients on inhaled steroids. See your doctor to see if this may be the cause of your hoarseness. For that matter, chronic hoarseness should always be evaluated by a doctor as there are other causes that may require medical attention.
    __________________
    Ehlers-Danlos Syndrome Type 3
    Scheuermann's Kyphosis
    Severe DDD with multiple herniations and areas of stenosis, 16 affected disks!
    C4-5 ACDF 2006
    C3-6 ACDF 2013
    Chronic Myofaschial Pain Syndrome

     
    Old 03-21-2007, 09:37 PM   #3
    ILiveForMyKIDS
    Senior Member
    (male)
     
    ILiveForMyKIDS's Avatar
     
    Join Date: Jun 2006
    Posts: 133
    ILiveForMyKIDS HB User
    Re: Horseness with Advair

    always rinse ur mouth out when your done. Make sure when your just starting not to use more than 1 dose. A lot of times you can't even feel it, also it is absolutely not a relief inhaler. If it's too hoarse, be careful, get ahold of the doctor, make sure its not to bad of a reaction.

     
    Old 03-24-2007, 09:02 PM   #4
    waswell
    Member
    (male)
     
    Join Date: Apr 2005
    Location: Georgia
    Posts: 61
    waswell HB User
    Re: Horseness with Advair

    I understand that if you do not wash & goggle after advair use you could get a fungus called thrush.So far I have not had this problem,horseness is an side effect of advair.Also I have read about problems with long time use of advair,does anybody know something about this.Thanks Y'all

     
    Old 03-25-2007, 07:31 PM   #5
    dazedandconfused10
    Veteran
    (female)
     
    dazedandconfused10's Avatar
     
    Join Date: May 2005
    Location: NH
    Posts: 336
    dazedandconfused10 HB User
    Re: Horseness with Advair

    I'm sorry I'm not much help but have been using advair twice a day for about a year. You must rinse well and I even gargle with water because thrush (which looks white) is a nasty side affect of not rinsing the steriod because it can throw the natural balance in your mouth off. You want to be sure you're inhaling it. If you have chronic hoarseness, I'd consult your doc as it could be the medicine, not inhaling it right and it could be even something unrelated.

     
    Old 03-26-2007, 02:22 PM   #6
    reggae03
    Newbie
    (female)
     
    reggae03's Avatar
     
    Join Date: Mar 2007
    Location: Phoenix, Arizona, USA
    Posts: 1
    reggae03 HB User
    Re: Hoarseness with Advair

    I had the same problem and saw an ENT doctor about it. She did confirm that people occasionally do have voice problems with advair. I had been on it for many years and never had a real problem, and for some reason in the past 6 months had a problem. The doctor switched me to a new inhaler, asmanex and I have been back to normal. The only downside has been that my insurance does not give me a discount on the new inhaler so it is quite a bit more costly, but at least my voice is normal!

    Hope this helps!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Advair Hoarseness Tip don444 Asthma 0 09-15-2009 05:46 PM
    Advair and Throat Howitt44 Asthma 9 09-30-2007 01:20 PM
    Advair? byrdwoman Asthma 37 08-17-2006 11:02 PM
    Advair taken off the markets? locibooka Asthma 21 04-17-2006 08:20 AM
    advair withdrawal lucille2003 Asthma 10 10-06-2005 09:41 PM
    Advair causing hoarseness ??? LPN 90 Asthma 14 07-22-2005 03:57 PM
    Daughters allergies cause hoarseness? rtis44 Allergies 1 04-13-2005 04:38 PM
    Afraid to begin Advair ldybug4134 Asthma 10 06-19-2004 07:26 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!